# SDR MASA2011083003600

- Difficulty date: August 29, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N502MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10050
- Aircraft time: 22,452 hours, 15,634 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Condition: Faulty
- Location: Nr 4 Brake
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BRAKE OVERHEAT WARNING MSG INFLT.  R2 NR 4 BRAKE TEMP SENSOR.
